# SDR FDEA202002140341

- Difficulty date: February 14, 2020
- Submitted: February 14, 2020
- Operation: Air carrier
- Aircraft: N788FD
- Make and model: Boeing 757222
- Aircraft serial: 26686
- Aircraft time: 73,126 hours, 27,758 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR EXTERIOR EMER EXIT LIGHT INOP     RELAMPED L1 DOOR EXT EMER EXIT LIGHT (SLIDE LIGHT)  USING LAMP P/N 767 LIGHT CHECKS GOOD. REF B757 AMM  33-51-06-2-1. OK FOR SERVICE
